RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1945, Volume 16(58), Number 3, Pages 295–306 (Mi msb6335)  

This article is cited in 3 scientific papers (total in 3 papers)

Some estimations of derivatives of bounded functions

G. M. Golusin


Full text: PDF file (987 kB)

Bibliographic databases:
Received: 25.12.1943

Citation: G. M. Golusin, “Some estimations of derivatives of bounded functions”, Rec. Math. [Mat. Sbornik] N.S., 16(58):3 (1945), 295–306

Citation in format AMSBIB
\Bibitem{Gol45}
\by G.~M.~Golusin
\paper Some estimations of derivatives of bounded functions
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1945
\vol 16(58)
\issue 3
\pages 295--306
\mathnet{http://mi.mathnet.ru/msb6335}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=13802}
\zmath{https://zbmath.org/?q=an:0063.01676}


Linking options:
  • http://mi.mathnet.ru/eng/msb6335
  • http://mi.mathnet.ru/eng/msb/v58/i3/p295

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Vazhdaev, S. A. Gel'fer, “Some estimates in the class of analytic functions of bounded type”, Math. USSR-Sb., 13:2 (1971), 267–284  mathnet  crossref  mathscinet  zmath
    2. G. V. Kuz'mina, “Gennadii Mikhailovich Goluzin and geometric function theory”, St. Petersburg Math. J., 18:3 (2007), 347–372  mathnet  crossref  mathscinet  zmath  elib
    3. A. V. Kazantsev, “Ob uravnenii Gakhova dlya operatora Bernatskogo”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 157, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2015, 79–92  mathnet  elib
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:355
    Full text:153

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020